# SDR IPXA2019060762894

- Difficulty date: May 16, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,369 hours, 17,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS.= 625.5 - XOS.= 629.6.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.= 625.5 TO XOS.= 629.6 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
